# SDR UPS06246087

- Difficulty date: January 5, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI ENG, NR 1 PYLON SKIN CRACKED AT LEADING EDGE INBOARD SIDE.  REPAIR OR REPLACE SKIN.  ON REMOVAL OF NR 1 PYLON AND BULLNOSE SEAL IAW SRM 51-30-02 IT WAS NOTED THAT THE ADJACENT FUSELAGE SKIN PANEL WAS DAMAGED BETWEEN BS 1183 AND 1133 S12 REF NRC 100813 FOR FUSELAGE SKIN REPAIR.  FABRICATED AND INSTALLED NEW SKIN IAW DRAWING QF5451001.  INSTALLED LE BULLNOSE SEAL IAW SRM 51-30-02
